MAUDE Adverse Event Report: PENUMBRA, INC. INDIGO SYSTEM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

PENUMBRA, INC. INDIGO SYSTEM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number LITNGFHT100H1-D
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
While priming the thrombectomy device on the table we noticed the devices electronics was defective.We tried a few times with the support of the rep form penumbra to trouble shoot the error but no luck.Item was never used on patients.Item removed from field and new product opened on field that work without issue.

Brand Name
INDIGO SYSTEM
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
PENUMBRA, INC.
one penumbra place
alameda CA 94502
MDR Report Key24626093
Report Number24626093
Device Sequence Number15666638
Product Code QEW
UDI-Device Identifier00815948029880
UDI-Public(01)00815948029880
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/13/2026
Report Date (Section F) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberLITNGFHT100H1-D
Device Catalogue NumberLITNGFHT100H1
Device Lot NumberF00016453
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer03/18/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/18/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexFemale
Date Report Sent to FDA03/13/2026